Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 138, Number 3

All articles in this issue are freely accessible.

Dominance of a rational map to the Coble quartic
Sukmoon Huh.
Proc. Amer. Math. Soc. 138 (2010), 777-786
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The cardinality of some symmetric differences
Po-Yi Huang, Wen-Fong Ke and Günter F. Pilz.
Proc. Amer. Math. Soc. 138 (2010), 787-797
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Irrationality exponent and rational approximations with prescribed growth
Stéphane Fischler and Tanguy Rivoal.
Proc. Amer. Math. Soc. 138 (2010), 799-808
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Further improvements of lower bounds for the least common multiples of arithmetic progressions
Shaofang Hong and Scott Duke Kominers.
Proc. Amer. Math. Soc. 138 (2010), 809-813
Abstract, references and article information
Full-text PDF Free Access
Laws of inertia in higher degree binary forms
Bruce Reznick.
Proc. Amer. Math. Soc. 138 (2010), 815-826
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The Lerch zeta and related functions of non-positive integer order
Djurdje Cvijović.
Proc. Amer. Math. Soc. 138 (2010), 827-836
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
When weak Hopf algebras are Frobenius
Miodrag Cristian Iovanov and Lars Kadison.
Proc. Amer. Math. Soc. 138 (2010), 837-845
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On bimodules over Noetherian PI rings
Amiram Braun.
Proc. Amer. Math. Soc. 138 (2010), 847-852
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Polynomial growth of the codimensions: a characterization
A. Giambruno and S. Mishchenko.
Proc. Amer. Math. Soc. 138 (2010), 853-859
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Two classes of algebras with infinite Hochschild homology
Andrea Solotar and Micheline Vigué-Poirrier.
Proc. Amer. Math. Soc. 138 (2010), 861-869
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Some remarks on bounded earthquakes
Dragomir Šarić.
Proc. Amer. Math. Soc. 138 (2010), 871-879
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
An asymptotic mean value characterization for $p$-harmonic functions
Juan J. Manfredi, Mikko Parviainen and Julio D. Rossi.
Proc. Amer. Math. Soc. 138 (2010), 881-889
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On the global attractivity of monotone random dynamical systems
Feng Cao and Jifa Jiang.
Proc. Amer. Math. Soc. 138 (2010), 891-898
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On convex to pseudoconvex mappings
S. Ivashkovich.
Proc. Amer. Math. Soc. 138 (2010), 899-906
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Automatic continuity via analytic thinning
N. H. Bingham and A. J. Ostaszewski.
Proc. Amer. Math. Soc. 138 (2010), 907-919
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
A two-parameter family of complex Hadamard matrices of order $6$ induced by hypocycloids
Ferenc Szöllősi.
Proc. Amer. Math. Soc. 138 (2010), 921-928
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Chaos for Cowen-Douglas operators
Bingzhe Hou, Puyu Cui and Yang Cao.
Proc. Amer. Math. Soc. 138 (2010), 929-936
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Proof of a dynamical Bogomolov conjecture for lines under polynomial actions
Dragos Ghioca and Thomas J. Tucker.
Proc. Amer. Math. Soc. 138 (2010), 937-942
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Hypergeometric origins of Diophantine properties associated with the Askey scheme
Yang Chen and Mourad E. H. Ismail.
Proc. Amer. Math. Soc. 138 (2010), 943-951
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On the periodic “good” Boussinesq equation
Luiz Gustavo Farah and Márcia Scialom.
Proc. Amer. Math. Soc. 138 (2010), 953-964
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
A sufficient condition for bifurcation in random dynamical systems
Xiaopeng Chen, Jinqiao Duan and Xinchu Fu.
Proc. Amer. Math. Soc. 138 (2010), 965-973
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Global stability of a class of non-autonomous delay differential systems
Bingwen Liu.
Proc. Amer. Math. Soc. 138 (2010), 975-985
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On the positivstellensatz in Weyl’s algebra
Joules Nahas.
Proc. Amer. Math. Soc. 138 (2010), 987-995
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Fibrations and fundamental groups of Kähler–Weyl manifolds
G. Kokarev and D. Kotschick.
Proc. Amer. Math. Soc. 138 (2010), 997-1010
Abstract, references and article information
Full-text PDF Free Access
Rates of convergence for the iterates of Cesàro operators
José A. Adell and A. Lekuona.
Proc. Amer. Math. Soc. 138 (2010), 1011-1021
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On generic rotationless diffeomorphisms of the annulus
Salvador Addas-Zanata and Fábio Armando Tal.
Proc. Amer. Math. Soc. 138 (2010), 1023-1031
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Linearly repetitive Delone systems have a finite number of nonperiodic Delone system factors
María Isabel Cortez, Fabien Durand and Samuel Petite.
Proc. Amer. Math. Soc. 138 (2010), 1033-1046
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Shadowing, entropy and a homeomorphism of the pseudoarc
Piotr Kościelniak and Piotr Oprocha.
Proc. Amer. Math. Soc. 138 (2010), 1047-1057
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Ill-posedness of the basic equations of fluid dynamics in Besov spaces
A. Cheskidov and R. Shvydkoy.
Proc. Amer. Math. Soc. 138 (2010), 1059-1067
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Best response dynamics for continuous games
E. N. Barron, R. Goebel and R. R. Jensen.
Proc. Amer. Math. Soc. 138 (2010), 1069-1083
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Geodesics avoiding subsets in Hadamard manifolds
Albert Borbély.
Proc. Amer. Math. Soc. 138 (2010), 1085-1092
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On the role of the collection principle for $\Sigma ^0_2$-formulas in second-order reverse mathematics
C. T. Chong, Steffen Lempp and Yue Yang.
Proc. Amer. Math. Soc. 138 (2010), 1093-1100
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Reversibility of a simple random walk on periodic trees
Serdar Altok.
Proc. Amer. Math. Soc. 138 (2010), 1101-1111
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The span for Hausdorff continua
Antonio Peláez.
Proc. Amer. Math. Soc. 138 (2010), 1113-1120
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The convergence of the minimal positive fundamental solutions under Ricci flow
Shijin Zhang.
Proc. Amer. Math. Soc. 138 (2010), 1121-1129
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Lantern relations and rational blowdowns
Hisaaki Endo and Yusuf Z. Gurtas.
Proc. Amer. Math. Soc. 138 (2010), 1131-1142
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The homotopy groups of $L_2T(1)/(v_1)$ at an odd prime
Liu Xiugui, Wang Xiangjun and Yuan Zihong.
Proc. Amer. Math. Soc. 138 (2010), 1143-1152
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On embedding the infinite cyclic coverings of knot complements into three sphere
Zhiqing Yang.
Proc. Amer. Math. Soc. 138 (2010), 1153-1157
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Corrigendum to “A generalization of a theorem of Rankin and Swinnerton-Dyer on zeros of modular forms”
Jayce R. Getz.
Proc. Amer. Math. Soc. 138 (2010), 1159-1159
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions